# SDR 97FDEA00189

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6515938
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0609 005, CORROSION ON SHEAR TIE AT BS 700 IN BETWEEN STR 25 AND STR 26 RT, WL 155.  *S/D*  REMOVED DAMAGED SHEAR TIE AND INSTALLED NEW SHEAR TIE AT BS 700 BETWEEN STR 25 AND STR 26 RT, WL 155, IAW FED-EX SRM 51-302, 51-20-01, 51-10-02, M/M 51-20-151.
